Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

I started getrting a lot of pain all over my body

i dont no whats going on with my body but all of a sudden i started getrting a lot of pain in my rt leg then my right shoulder then now in my lt arm and lower back this has been happening over a 6 mo time i also am now having chest pain on the lt side up to me neck i am kinda scared cus i dont have insurence so i cant go to the dr what are the signs of a heart attact ?
Asked On : Mon, 14 Dec 2009
Answers:  1 Views:  400
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  User's Response
Not a heart attack. Welcome to the wonderful world of fibromyalgia. At least, that is what is sounds like. The pain in your chest, the muscles, or possibly the cartilage between your rips, ALl that pain, fibromyalgia. 6 month time not a heart attack warning. I bet you dont sleep well, right? I also will assume that you get bad migraines, or have in the past. I have it, and though I am no expert that is what it sounds like to me. First the good news, if that is by chance what you have, it wont kill you. Bad news, if that is by chance what you have, it wont kill you. Good luck. Email me if you want to talk.
Answered: Mon, 14 Dec 2009
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor